Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 61, Issue 2

Issues

Estimation in truncated Poisson distribution

Khurshid Mir
Published Online: 2011-04-09 | DOI: https://doi.org/10.2478/s12175-011-0012-7

Abstract

Bayes’ estimator of truncated Poisson distribution (TPD) has been obtained by using gamma prior. Furthermore, recurrence relations for the estimator of the parameter are obtained. R-software has been used for comparing the estimates with the corresponding maximum likelihood estimator (MLE).

MSC: Primary 62E15

Keywords: truncated Poisson distribution; Bayes’ estimator; R-Software; recurrence relation

  • [1] AHMAD, M.—ROOHI, A.: Characterization of the Poisson probability distribution, Pakistan J. Statist. 20 (2004), 301–304. Google Scholar

  • [2] COHEN, A. C.: An extension of a truncated Poisson distribution, Biometrics 16 (1960), 446–450. http://dx.doi.org/10.2307/2527694CrossrefGoogle Scholar

  • [3] COHEN, A. C.: Estimation in a truncated Poisson distribution when zeroes and some ones are missing, J. Amer. Statist. Assoc. 55 (1960), 342–348. http://dx.doi.org/10.2307/2281747CrossrefGoogle Scholar

  • [4] DAVID, F. N.—JOHNSON, N. L.: The truncated Poisson, Biometrics 8 (1952), 275–285. http://dx.doi.org/10.2307/3001863CrossrefGoogle Scholar

  • [5] JOHNSON, N. L.—KOTZ, S.: Distributions in Statistics: Discrete Distributions. The Houghton Mifflin Series in Statistics, Houghton Mifflin Company, Boston, 1969. Google Scholar

  • [6] JOHNSON, N. L.—KEMP, A. W.—KOTZ, S.: Univariate Discrete Distributions. Wiley Ser. Probab. Stat. John Wiley & Sons, Hoboken, NJ, 2005. Google Scholar

  • [7] MURAKAMI, M.: Censored sample from truncated Poisson distribution, J. College Arts Sci. Chiba Univ. 3 (1961), 263–268. Google Scholar

  • [8] PLACKETT, R. L.: The truncated Poisson distributions, Biometrics 9 (1953), 185–188. http://dx.doi.org/10.2307/3001439CrossrefGoogle Scholar

  • [9] ROOHI, A.—AHMAD, M.: Estimation of characterization of the parameter of Hyper-Poisson distribution using negative moments, Pakistan J. Statist. 19 (2003), 99–105. Google Scholar

  • [10] TATE, R. F.—GOEN, R. L.: MVUE for the truncated Poisson distribution, Ann. Math. Statist. 29 (1958), 755–765. http://dx.doi.org/10.1214/aoms/1177706534CrossrefGoogle Scholar

About the article

Published Online: 2011-04-09

Published in Print: 2011-04-01


Citation Information: Mathematica Slovaca, Volume 61, Issue 2, Pages 289–296, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-011-0012-7.

Export Citation

© 2011 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in